# SDR TSAA0321195

- Difficulty date: December 2, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Dirty
- Location: Cooling Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EQUIPMENT FAIL LIGHT ILLUMINATED, EQUIPMENT COOLING EXHAUST FAN INOPERATIVE IN NORMAL AND ALTERNATE POSITION.  RETURNED TO SNA.  DEFERRED EQUIPMENT COOLING FAN IAW MEL 21-27-3, AIRCRAFT RETURNED TO SERVICE.  CLEANED EQUIPMENT COOLING EXHAUST FAN SENSOR SYSTEM IAW MM 21-27-03, SYSTEM OPS CHECK GOOD.  MEL CLEARED, PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
